| Model Number |
Self Bunching KL 1.8 FiberTak, Hip |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(6) that an ar-3636h self-bunching fibertak anchor pulled out during a rotator cuff repair.Noticed during a case, anchor removed, and case completed with no device with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.